Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 322, Number 2

All articles in this issue are freely accessible.

On sets that are uniquely determined by a restricted set of integrals
J. H. B. Kemperman.
Trans. Amer. Math. Soc. 322 (1990), 417-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076178
Epicomplete Archimedean $l$-groups and vector lattices
Richard N. Ball and Anthony W. Hager.
Trans. Amer. Math. Soc. 322 (1990), 459-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 943603
The Arf and Sato link concordance invariants
Rachel Sturm Beiss.
Trans. Amer. Math. Soc. 322 (1990), 479-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012525
Multipliers, linear functionals and the Fréchet envelope of the Smirnov class $N_{*}(U^{n})$
Marek Nawrocki.
Trans. Amer. Math. Soc. 322 (1990), 493-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974523
Varieties of group representations and Casson’s invariant for rational homology $3$-spheres
S. Boyer and A. Nicas.
Trans. Amer. Math. Soc. 322 (1990), 507-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 972701
The connection matrix in Morse-Smale flows
James F. Reineck.
Trans. Amer. Math. Soc. 322 (1990), 523-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 972705
Baer modules over domains
Paul C. Eklof, László Fuchs and Saharon Shelah.
Trans. Amer. Math. Soc. 322 (1990), 547-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974514
Dualizing complexes of affine semigroup rings
Uwe Schäfer and Peter Schenzel.
Trans. Amer. Math. Soc. 322 (1990), 561-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076179
Weak Chebyshev subspaces and $A$-subspaces of $C[a,b]$
Wu Li.
Trans. Amer. Math. Soc. 322 (1990), 583-591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010886
$N$-body Schrödinger operators with finitely many bound states
W. D. Evans and Roger T. Lewis.
Trans. Amer. Math. Soc. 322 (1990), 593-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974515
Global families of limit cycles of planar analytic systems
L. M. Perko.
Trans. Amer. Math. Soc. 322 (1990), 627-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 998357
Solving Beltrami equations by circle packing
Zheng-Xu He.
Trans. Amer. Math. Soc. 322 (1990), 657-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974518
Mean summability methods for Laguerre series
Krzysztof Stempak.
Trans. Amer. Math. Soc. 322 (1990), 671-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974528
On the smoothness of convex envelopes
A. Griewank and P. J. Rabier.
Trans. Amer. Math. Soc. 322 (1990), 691-709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 986024
An asymptotic formula for hypo-analytic pseudodifferential operators
S. Berhanu.
Trans. Amer. Math. Soc. 322 (1990), 711-729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1053110
Random Blaschke products
W. George Cochran.
Trans. Amer. Math. Soc. 322 (1990), 731-755
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1022163
Lie algebra modules with finite-dimensional weight spaces. I
S. L. Fernando.
Trans. Amer. Math. Soc. 322 (1990), 757-781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013330
Tauberian theorems for the Laplace-Stieltjes transform
C. J. K. Batty.
Trans. Amer. Math. Soc. 322 (1990), 783-804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013326
Stability of individual elements under one-parameter semigroups
Charles J. K. Batty and Quôc Phóng Vù.
Trans. Amer. Math. Soc. 322 (1990), 805-818
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1022866
American Mathematical Society